MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body Sensation in Eye (1869); Retinal Tear (2050); Visual Impairment (2138); Posterior Capsule Opacification (4807)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that after an intraocular lens (iol) implant procedure, a visiting surgeon from the kaluga branch performed phacoemulsification and implantation of an intraocular lens.After the surgery, complications began.The diagnostic and treatment department was closed, so the scheduled postoperative examination did not take place.After consulting ophthalmologists, the patient was unable to explain which lens had been implanted.The doctors stated that the discharge summary must indicate which lens was used, the method of implantation, and must include a sticker and an identification card from the package.The clinic sent the iol name and serial number by email, but no documents, photos, or stickers confirming the origin of the iol were provided.Anterior segment tomography revealed the cause of the visual deterioration, an 8.1-degree tilt relative to the horizontal plane of the eye.There was a gap with the posterior part of the capsular bag cavity and progression of secondary cataract in the operated left eye.The patient experienced tearing and foreign body sensation, a torn foveal macular, and rotation of the optic and the entire lens by 35 degrees clockwise.The healthcare professional had not confirmed that the event met criteria of reportability.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
Corrected information provided in h.6., in the initial mdr, the imdrf health impact code was reported as f1904; upon review, the appropriate code was determined to be f24.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24172929
Report Number9612169-2026-00181
Device Sequence Number15845349
Product Code MFK
UDI-Device Identifier00380652408165
UDI-Public(01)00380652408165(17)281012(11)241014(10)25926976
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.220
Device Lot Number25926976
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured10/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown